# SDR SCNA97209

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC14902765
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOORBEAM SUPPORTS AT THE FOLLOWING LOCATIONS WERE FOUND CORRODED: STATION 1050 TO 1110 LBL12, STATION 1070 LBL 45 - 63, AND STATION 1110 TO 1130 BL 0 - LBL 12.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORTS IAW B727 SRM 53-10-01 AND MM 51-20-11.
